advertisement
Question
Posted by: StephW | 2008/07/14

Need to go off the pill, worried

Hi, my doctor told me that I should go off the pill (Yasmin) for 6 months before my husband and I start trying for babies to let my body get itself in order. My worry is that I initially went on the pill in school due to a very slight hormonal imbalance that made me very sensitive and depressed. Since being on the pill I have been so much better. I went off the pill for 3 months about 3 years ago, and hated it. I was over-sensitive and cried alot, and the last thing I wanted to do was have sex, and the last thing my husband wanted to do was have sex with me. When it comes time for me to go off the pill to have a baby, is there another form of medication I can go on to keep me 'normal'?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Mood swings at differnt times of the cycle are normal but, if you are moody all the time, you should see a doctor for assessment. An antidepressant or anxiolytic may be indicated.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement